The Pfizer coronavirus vaccine has been linked to a significant increased risk of developing thrombotic thrombocytopenic purpura (TTP), a rare blood disorder that is fatal if not treated immediately, Israeli researchers said Monday:
TTP is an autoimmune disease that causes blood clots to form in various organs of the body. According to the National Institutes of Health, these clots can limit or block the flow of oxygen-rich blood to key organs like the brain, kidneys and heart, resulting in serious health problems.
Researchers from the Institute of Hematology at Shamir Medical Center said they were alerted to the problem after seeing a sudden increase in TTP in the country – four cases detected in one month compared to two or three cases per year.
The medical team said they found a “chronological connection” between the vaccination of the patient and the onset of symptoms of the disease. They stressed that these are both new patients and patients whose disease flared up after a long period of remission.
As a result, the medical team, led by Dr. Maya Koren-Michowitz, head of the Hematology and the Translational Hemato-Oncology Laboratory, recommended that people who have had TTP only get vaccinated with special permission from their doctor – and if they do vaccinate, to have a follow-up clinical evaluation.
“Physicians and patients need to be alert to the clinical symptoms: weakness fatigue, neurological disorders, hemorrhage and chest pain,” the team said in a release.
The Health Ministry is currently evaluating the research.
They also called on “healthy people” who are vaccinated to be vigilant and seek medical help immediately if symptoms appear. Early diagnosis and modern treatments have increased TTP patient survival rate from 10% in the past to 80% today.
A spokesperson from the hospital stressed that this study, which was very small, should in no way deter people from vaccinating and encouraged anyone who has not yet been inoculated to get the jab.
We should expect many more of these types of studies to be coming out as the long-term, devastating side effects of the ‘vaccines’ become impossible to ignore.
But, of course, many of these side effects will show up many months — if not a year or two — after vaccination, so most people will fail to put “two and two” together.
As we’ve been reporting since the beginning of the rollout, these mRNA ‘vaccines’ — or injectable gene therapy — will cause spike protein build up in all bodily organs, which will result in all manners of fatal diseases — such as thrombotic thrombocytopenic purpura (TTP).
But we have been “reassured” by the CDC that we shouldn’t be alarmed when we see large numbers of vaccinated people dying all around us — after all, we’ve been told, they “would have died anyway.”
All these deaths will be blamed on yet another exotic-sounding variant — after all, everyone “knows” that the most deadly viruses arise in obscure parts of the Third World where disease outbreaks are commonplace.
And vaccine-induced thrombotic thrombocytopenic purpura is not nearly as “rare” as the experts are claiming — vaccinated people have been posting photographs on social media for the last six month of skin rashes that are consistent with this disorder.
And if a vaccinated person thinks these skin rash symptoms are just an “allergic reaction” to the “vaccine” — they could be in serious trouble — the fatality rate for untreated TTP is 95% — and the longer you delay treatment, the worse the outcome.
And keep in mind that the number of adverse reactions that are reported to the CDC are extremely small compared to the actual numbers — as low as 1% of actual cases — so any skin rash that appears should be taken extremely seriously — don’t treat it like a normal skin rash that will just go away on its own.